# SDR 96ZZZM907

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- System (JASC): 2530 · Buffet/Galleys
- Part: Ovens
- Condition: Smoking
- Location: Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MIA - FLT 492 - WHILE AT THE GATE, OVENS BY L-1 DOOR EMITTED BURING SMELL AND SMOKE.  OVENS WERE SHUT DOWN AND CIRCUIT BREAKER PULLED.  BURNED PAPER AND FOOD WAS REMOVED FROM OVENS.  OVENS WERE OPERATED AT THEIR HIGHEST TEMPERATURE SETTING FOR 30 MINUTES AND NO ABNORMALITIES WERE NOTED.  (M)
